# SDR ABXA20140515181

- Difficulty date: May 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON FRAME AT FS 1480 ABOVE STRINGER 38R CRACKED AT UPPER ATTACHING HOLE.  REMOVED DAMAGED STIFFENER AT STATION 1480 STRINGER 38R & INSTALLED NEW STIFFENER AT SAME LOCATION PN 146T1261-4 IAW SRM 51-40-02, SN N/A, PART NAME STIFFENER, CRACKED .400, FS & BS LOCATION ON ACFT 1480 TO 1480, STRINGER & WS LOCATION ON ACFT 38R TO 38R.  ACFT WAS GNDED.
